Hamiltonian formalism of the Landau-Lifschitz equation for a spin chain with full anisotropy

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
Hamiltonian formalism of the Landau-Lifschitz equation for a spin chain with full anisotropy ; volume:13 ; number:2 ; day:1 ; month:5 ; year:2006 ; pages:302-314 ; date:1.2006
Journal of nonlinear mathematical physics ; 13, Heft 2 (1.5.2006), 302-314, 1.2006

Creator
Huang, Nian-Ning
Cai, Hao
Yan, Tian
Xu, Fan-Rong
Contributor
SpringerLink (Online service)

DOI
10.2991/jnmp.2006.13.2.12
URN
urn:nbn:de:101:1-2024040121020226606932
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:59 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Huang, Nian-Ning
  • Cai, Hao
  • Yan, Tian
  • Xu, Fan-Rong
  • SpringerLink (Online service)

Other Objects (12)